# SDR AALA20151013004

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 85,644 hours, 13,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201922001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

36B SEAT MOUNTED EMER LIGHT IS INOPERATIVE, DUE TO BROKEN WIRES.  R & R SEAT MOUNTED 36B EMER LIGHT ASSEMBLY IAW AMM 33-51-10.  OPERATIONS CHECKED NORMAL.
